Couldn't find what you looking for?

TRY OUR SEARCH!

In March this year I had my first panic attack. My mum was going into hospital a week later for the second time in two years. The first time we nearly lost her. When I was having an attack I was convinced I was dying...when I wasn't panicking I was worried there was something wrong with my heart or that I was having a heart attack.

I must mention that for some time last year and early on into this year I experimented with drugs including ecstasy and GHB this caused many problems with myself at home and is something iv began to regret doing as I feel it might have ruined my life. I dont touch drugs anymore and have even given up smoking and am currently studying my English Degree but I still worry about the effects the abuse may have had on my body...however short term.

I have been for an ECG, and a Chest X Ray both which came up clear. If there was anything wrong with me physically it would have shown up wouldn't it.

My symptoms were chronic fatigue, pounding heart, palpitations, chest pains, choking feeling, tingling in arms and legs, feelings of doom.

These symptoms seemed to go away for a while after I saw a councillor, and my Dr prescribed me with beta blockers and mild anti depressants.

However a week ago I was walking too the shops with my younger sister and all of a sudden I got what I can only describe as an elecrical impulse through my body. A couple of flutters in my chest followed this and then a feeling of doom and derealisation.

This has happened twice in the past couple of weeks...and because it is different to my usual panic attacks it has scared me a lot...and I have been looking on the internet since to try andfind out what this could be.

Is this just the anxiety attacking in a new way...?

Or could the ecg and x ray and my GP have missed something...?

Loading...

The symptoms you are describing may be something completely neurological. I too had experimented with drugs a few years ago, although I did not do enough to significantly affect my body. After I stopped doing those things, everything was normal for me except my memory was less than perfect and I was depressed for a long time. But even using a drug just a few times can alter your brain. Especially since those drugs like ecstasy use up a lot of the "happy" chemicals in your brain at one time, which is why you may feel a depression afterwards.

It seems to me like your symptoms could be from withdrawl of the drug, or powerful anxiety or panic attacks-specially since the things you are describing such as what happened to your mom, can cause a lot of stress and depression. Just make sure that the medications you are taking aren't making you feel worse, because that can happen with many people.

Sometimes it just takes time for your brain to balance out. I know it's hard to deal with these problems, but I hope you find the answer you're looking for.
Reply

Loading...

I've been having panic attacks lately too. I haven't had them for years but I got into a new relationship and these attacks came up, so I put my relationship on hold until I can figure my stuff out. I have regret from the past I need to deal with. A few things from my childhood and is few amends I need to make. I'm hoping in dealing with these past issues, that I can move forward. Best of luck my friend!
Reply

Loading...